# SDR AWXA960623

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM 967, RBL 15-55, WL 208.  REPAIRED PER SRM 53-10-9 BY FABRICATING AND INSTALLING UPPER CHORD.  (M)
